Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
An ergodic theorem for read-once non-uniform deterministic finite automata
KTH, Superseded Departments, Numerical Analysis and Computer Science, NADA.
2000 (English)In: Information Processing Letters, ISSN 0020-0190, E-ISSN 1872-6119, Vol. 73, no 2-Jan, 23-28 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2000. Vol. 73, no 2-Jan, 23-28 p.
Keyword [en]
automata, formal languages, theory of computation
Identifiers
URN: urn:nbn:se:kth:diva-19565ISI: 000085454300005OAI: oai:DiVA.org:kth-19565DiVA: diva2:338257
Note
QC 20100525Available from: 2010-08-10 Created: 2010-08-10 Last updated: 2017-12-12Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Goldmann, Mikael
By organisation
Numerical Analysis and Computer Science, NADA
In the same journal
Information Processing Letters

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 22 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf